# SDR JJBA20201212016

- Difficulty date: December 12, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 44,409 hours, 27,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER REAR FUSE 1, BETWEEN FR 75-75A AND BETWEEN STR 21L-21R.  ON LOWER REAR FUSE 1, BETWEEN FR 75-75A BETWEEN STR 21L-21R, PAINT STRIPPED FOR INVESTIGATION.  ON LOWER FUSE 1, BETWEEN FR 75-75A BETWEEN STR 21L-21R, CUT-OUT PERFORMED FOR ENGINE REVIEW.  CRACK ON LOWER REAR FUSE 1, BETWEEN FR 75-75A AND BETWEEN STR 21L-21R REPAIRED.
